MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; PERMANENT PACEMAKER ELECTRODE
Model Number 1456Q/75
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2023-19093.It was reported that the patient presented in clinic for a follow up.Device interrogation revealed extra cardiac stimulation, inappropriate capture and insulation damage due to a dislodgement on the left ventricular (lv) lead.The physician elected to explant and replace the lv lead.On the replacement lv lead the physician noted insulation damage and elected to replace this lead.The patient was discharged from the hospital after the procedure.

Brand Name
QUARTET LEAD SMALL-S, 75 CM
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16865751
Report Number2017865-2023-19094
Device Sequence Number5958234
Product Code NIK
UDI-Device Identifier05414734510141
UDI-Public05414734510141
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number1456Q/75
Device Catalogue Number1456Q/75
Device Lot NumberA000116341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2088TC/46 ATRIAL; 2088TC/52 RIGHT VENTRICLE; PM3562
Patient Age42 YR
Patient SexFemale
Patient Weight64 KG